Originally Posted by cmenok
I am a 55 year old woman with several medical issues. I have extreme nerve damage to both legs from my knees down due to 4th degree burns and IC which cause terrible pain.
I have taken 20 to 40 mg of oxycontin 3 x daily for pain for the past 12 years and can not go any more than 10 to 12 hours off my medication without extreme pain. I also have COPD, Acid reflux, and complications with a mesh implant. I am on several medications for these conditions along with the pain killer. I recently had a UA that showed NEGATIVE for any Narcotic in my system. My doc said he sent it to another lab in Florida for "quantum testing" which also shows "absolutely NO NARCOTIC" in my system. THIS IS NOT POSSIBLE! He implied I may be selling or giving my medication away. I am in danger of being pulled off my medication... 12 years ago I tried non narcotic meds and they did not even come close to touching this type of nerve damage. Please help me figure out why these test show Negative Results. I was taking a series of antibiotics for a leg and bladder infection just prior to the test. I also take the following meds. This is quite a list so please bare with me... Pentasa, elmiron, advair, spriva, pro air inhaler, fluticasone and/or rhinocord nasal spray, allegra, amitiza, nitrofurant, tricore, miralax, vitamin c with d complex, multi vitamins and potasium. Please if anyone can help me solve this mystery I would be so greatful. I would rather die than have to go back to those days and nights fighting this pain. I could really use some help here. The searches I've done online have not show any thing definate yet.
This happened a few months ago. He said he called me and told me but I do not recall the conversation. I think the day he called I had a root canal and do not recall any such conversation. I have had this doctor for about 3 yrs. My last family doctor moved. When I went in for my normal refill appointment, I was SHOCKED by what he said. I told him THIS IS IMPOSSIBLE as I have NEVER been able to go very long without oxy... too much Pain. So I insisted on a 2nd UA and insisted since both the original and the 2nd lab it was sent to were WRONG... The lab is in an old and small country hospital in a small country town. This is a rural community and I am a rancher. Reguardless, he did a 2nd UA when I asked... It came back Positive for my narcotic, but also positive for Marijuana. HELLO... I DO NOT SMOKE MARIJUANA!!!
2 test done in the same lab come back Wrong??? What the heck is going on??? So now he thinks I lied to him even more now. He was not going to renew my script. I told him I will start immediate withdraw let alone the pain would come back with a vengence. I practically begged him not to make me go through that! ( How Humiliating ) He finally wrote me a script for 2 weeks until I come in for another UA. I was appauled, shocked, humiliated, and scared of experiencing this pain on a regular basis again. Doc and I are both ranchers in the same area, know some of the same people. He insinuated I am selling It or giving it to someone else. I do realize 2 separate samples coming back with FALSE NEGATIVES AND POSITIVES is not at all common, but IT HAPPENED! I hold my head high in this community, and certainly would NEVER dispense narcotics to ANYONE except SELF for pain. And he discussed this with me in front of his entire staff... I am broken. That night I realized waiting 2 weeks for another UA would give marijuana time to get out of a persons system so my next UA will not prove I do not smoke weed. The following day I went back and insisted they do another UA along with blood work immediately. He refused to do a UA, insisted it would only read the same but after I informed him my online research showed a False Positive for marijuana could mean liver and/or kidney failure, he did agree to test for that. I do not know who else to turn to. I have searched online until my fingers are numb, but not finding anything definate that could cause these results except perhaps the original sample was switched by mistake and/or contaminated. And the 2nd sample could have been effected by a medication I take called "Nexium" according to the pharmacist. If anyone can help me PLEASE take a little time and if you know of an article that could help me, please copy and paste. I am soooooooo lost. Your advice is also appreciated. Thanks so very very much. ~Blessings~